Addendum to “Countable algebra and set existence axioms”

Annals of Pure and Applied Logic 28 (3):319-320 (1984)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,766

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-10-30

Downloads
17 (#642,193)

6 months
1 (#386,499)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Countable Algebra and Set Existence Axioms.Harvey M. Friedman - 1983 - Annals of Pure and Applied Logic 25 (2):141.

Add more references

Citations of this work

The Galvin-Prikry Theorem and Set Existen Axioms.Kazuyuki Tanaka - 1989 - Annals of Pure and Applied Logic 42 (1):81-104.
Hyperarithmetical Relations in Expansions of Recursive Structures.Alan D. Vlach - 1994 - Annals of Pure and Applied Logic 66 (2):163-196.

Add more citations

Similar books and articles

Chains and Antichains in Interval Algebras.M. Bekkali - 1994 - Journal of Symbolic Logic 59 (3):860-867.
Forcing Indestructibility of Set-Theoretic Axioms.Bernhard König - 2007 - Journal of Symbolic Logic 72 (1):349 - 360.
Elementary Embedding Between Countable Boolean Algebras.Robert Bonnet & Matatyahu Rubin - 1991 - Journal of Symbolic Logic 56 (4):1212-1229.
Orthoimplication Algebras.J. C. Abbott - 1976 - Studia Logica 35 (2):173 - 177.
On Coherent Families of Finite-to-One Functions.Piotr Koszmider - 1993 - Journal of Symbolic Logic 58 (1):128-138.
De Finetti, Countable Additivity, Consistency and Coherence.Colin Howson - 2008 - British Journal for the Philosophy of Science 59 (1):1-23.
A Natural Model of the Multiverse Axioms.Victoria Gitman & Joel David Hamkins - 2010 - Notre Dame Journal of Formal Logic 51 (4):475-484.
Homogeneous and Universal Dedekind Algebras.George Weaver - 2000 - Studia Logica 64 (2):173-192.
The Rise and Fall of Typed Sentences.Marcel Crabbé - 2000 - Journal of Symbolic Logic 65 (4):1858-1862.